# SDR UPS99830868

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Jamed
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O SLIDING WINDOW WILL NOT OPEN (JAMMED SHUT).  ADJUSTED F/O WINDOW PER MM 56-10-03, OPS CHECK GOOD.
